On Some Stability Results for Fixed Point Iteration Procedure
M. O. Olatinwo, O. O. Owojori & C. O. Imoru
Journal of Mathematics and Statistics, Volume 2, Issue 1, pp. 339–342 · doi.org/10.3844/jmssp.2006.339.342
Abstract
In this study, we establish that both the Mann and Ishikawa iteration processes are T-stable for the mappings T satisfying a more general contractive definition than that of Osilike[1] . The results obtained generalize some of the recent results of Osilike[1] which are themselves generalizations and extensions of some of the results of Harder and Hicks[2] and Rhoades[3,4].
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2006 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Olatinwo, M. O., Owojori, O. O. & Imoru, C. O. (2006). On Some Stability Results for Fixed Point Iteration Procedure. Journal of Mathematics and Statistics, 2(1), 339–342. https://doi.org/10.3844/jmssp.2006.339.342
- Licence
- © Science Publications
- Issue
- Volume 2, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
